# SDR 97ZZZX2821

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N957DJ
- Make and model: Amtr GLASAIRIII
- Aircraft serial: 3084
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunction
- Location: Mlg-Nlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED LANDING GEAR WOULD NOT RETRACT AFTER HE DEPARTED AIRPORT EN ROUTE TO TORRANCE AIRPORT, CA.  HE STATED HE HAD THREE GREEN LIGHTS DURING THE FLIGHT TO COMPTON.  PILOT DECIDED TO LAND AT COMPTON AIRPORT TO CHECK OUT GEAR PROBLEM.  WHILE LANDING AT COMPTON, THE LEFT GEAR COLLAPSED, THEN THE RIGHT, THEN THE NOSE GEAR, IN THAT ORDER.  CAUSE NOT KNOWN.  LANDING GEAR CHECK FOUND NO DISCREPANCIES.
